# SDR QXEA2009101900822

- Difficulty date: October 13, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 7,185 hours, 7,590 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0268
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,185 hours, 7,590 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LT GEAR DOOR AND LT GEAR UNSAFE ALONG WITH GEAR DISAGREEMENT LIGHT CYCLED ON AND OFF FOR ABOUT 20 SECONDS. THEN ALL INDICATIONS WERE NORMAL. OVERFLEW AND DIVERTED TO SEA.  LANDING UNEVENTFUL.  REPLACED LANDING SELECTOR VALVE, LT GEAR SOLENOID SEQUENCE VALVE AND LT GEAR UPLOCK ASSY.  PERFORMED NUMEROUS GEAR SWINGS, CK GOOD. CHECK FLIGHT GOOD. RETURNED TO SERVICE.
